Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Got vomiting after taking ipill. Should I take it again?

Mar 2016
User rating for this question
Very Good
Answered by

Practicing since : 2011
Answered : 4045 Questions
Me n my gf had unprotected sex in morning at around 9am nd she consume an ipill at around 10am.....she vomit around 1:30pm....does she need to take an ipill again....I too dont ejaculated inside her.....
Posted Fri, 17 May 2013 in Birth Control
Answered by Dr. S Patra 44 minutes later

Thanks for writing to us.

First of all, pregnancy depends on proper timing of ovulation or fertile period and unprotected sex with ejaculation.

Pre-ejaculatory or prostatic fluid, secreted prior to ejaculation, contains small amount of sperm and causes pregnancy in some percentage. Withdrawal method has failure rate 15-28%.

In this case, taking I-pill is good choice and it gives protection more than 95% against unwanted pregnancy. As she vomits 3 hrs after consuming the pill, then it seems that pill is completely absorbed. Here, no additional pill is required. Nausea, vomiting, abdominal cramp are very common side effect following taking the pill.

Withdrawal bleeding will appear within 7 days of taking the pill and next period may be delayed or earlier due to hormonal imbalance & mental stress. In case of period delayed more than 7 days, she needs to undergo one home pregnancy test with urine and consult with doctor following test report.

Hope I have answered your query. If you have any further questions I will be happy to help.

For any future query, you can directly ask me by viewing this page WWW.WWWW.WW
Wish her good health & practice safe sex in future.

Dr Soumen.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor